# SDR DHL9770108C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD CARGO DOOR CUTOUT SKIN CRACKED IN THE LOWER FORWARD CORNER.  STOP DRILLED CRACK AND INSTALLED REPAIR PER THE SRM 53-30-3.  REPAIR SIZE 6 BY 8, N/R3465.
